MAUDE Adverse Event Report: Dornier MedTech Systems GmbH Dornier Delta III; Lithotripter

Dornier MedTech Systems GmbH Dornier Delta III; Lithotripter
Model Number Dornier Delta III
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient splenic rupture was reported to have occured following a procedure utilizing a dornier delta iii sn: (b)(6).

Brand Name
Dornier Delta III
Common Device Name
Lithotripter
Manufacturer (Section D)
Dornier MedTech Systems GmbH
argelsrieder feld 7
wessling, D-822 34
GM  D-82234
MDR Report Key50241365
Report Number50241365
Device Sequence Number10329402
Product Code LNS
UDI-Device Identifier04049957005429
UDI-Public(01)04049957005429
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 08/13/2026
Report Date (Section F) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDornier Delta III
Device Catalogue NumberK1039062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/24/2026
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer08/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/13/2026